loading... close

anybody had skin allergies and itchiness while on herceptin and radiation therapy?

Alglen Thelex Garay Profile
Asked by

anonymous

Family Member or Loved One about 7 years
 
  • Isabel Souchet Profile
    anonymous
    Survivor since 2010
    I was very itchy from the herceptin, i usually took a benadryl for a few days. Helped with the itchies and rash.
    about 7 years Flag
    • Alglen Thelex Garay Profile
      anonymous
      Family Member or Loved One

      Thanks Isabel...

      almost 7 years Flag
  • Thumb avatar default
    anonymous
    Learning About Breast Cancer
    Hello Alglen. Im in jeddah now. Hope your mom is better.
    about 7 years Flag
    • Alglen Thelex Garay Profile
      anonymous
      Family Member or Loved One

      Hello Jayme... happy to know also from Jeddah... My mom is feelin' better... she's done with her radiation... as of now she is in Fakeeh Hospital for her 4th Herceptin therapy... how about you? who's ur doctor?

      almost 7 years Flag
    • Thumb avatar default
      anonymous
      Learning About Breast Cancer

      Hi. I got into the National Guard Hospital. The doc I saw was Dr. Fohaidy. He was really nice. I'm happy your mom is doing well. I will be going to the USA soon for a month. Thanks for replying

      almost 7 years Flag
  • Thumb avatar default
    anonymous
    Survivor since 2012
    I finished rads in June of 2012 and my breast is still itchy during cold dry weather if I don't use creams.
    about 7 years Flag
    • Alglen Thelex Garay Profile
      anonymous
      Family Member or Loved One

      Thanks Jo... My mom is also done with her radiation... Good luck to you...

      almost 7 years Flag
  • Thumb avatar default
    anonymous
    Learning About Breast Cancer
    I only had itchiness in the breast. My skin was very dry and sunburned from radiation I used Aquaphor on a regular and it stopped. Good luck & God Bless you and your family.
    about 7 years Flag
    • Alglen Thelex Garay Profile
      anonymous
      Family Member or Loved One

      Thanks... God bless you too...

      almost 7 years Flag
  • Susan Hohstadt Profile
    anonymous
    Stage 1 Patient
    I am itchy and have hives. My doctor gives me benadryl with each infusion and I take it for a day after infusion. It really helps. Good luck.
    about 7 years Flag
    • Alglen Thelex Garay Profile
      anonymous
      Family Member or Loved One

      thanks Susan...

      almost 7 years Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word